# SDR VNAA0302019

- Difficulty date: February 22, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 19,111 hours, 16,815 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LT ENGINE CONTROL UNIT FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE ENGINE CONTROL UNIT CONNECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
